Banach and statistical cores of bounded sequences


Orhan C., Yardimci Ş.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.54, no.1, pp.65-72, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1023/b:cmaj.0000027247.75771.b3
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.65-72
  • Keywords: almost convergent sequence, statistically convergent sequence, core of a sequence, INFINITE MATRICES
  • Ankara University Affiliated: Yes

Abstract

In this paper, we are mainly concerned with characterizing matrices that map every bounded sequence into one whose Banach core is a subset of the statistical core of the original sequence.